# SDR IPXA2019092547241

- Difficulty date: August 21, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57864200172
- Part serial: FHI649
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGL/WING #2 SLAT INBD. TRAILING EDGE IS GOUGED, LWR SKINREPAIRED PER SRM 57-43-11, PAR 4.B. FIG 202
